# SDR C2XA09TY223

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 14,657 hours, 11,264 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GSP/ORD - FUEL LEAKING FROM RT WING ON TAKEOFF.  FLIGHT DIVERTED TO TYS.  REMOVED AND REPLACED FLAPPER CHECK VALVE IN RT WING AND LEAK CHECK WAS GOOD.  A/C RELEASED.
